# SDR DALA13049783226

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SECTION CONNECTING IN BULK CARGO COMPART LOCATION. AT STR 27L AND AT FR 67 MEASURE L=0.900", W=0.250", D=0.004".  REPLACED SECTION CONNECTING LOCATED AT FR 67 AND STR 27L IN BULK CARGO COMPARTMENT IAW SRM 51-72-11.
